# SDR ASAA2023050343100

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,999 hours, 10,678 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE JUST AFTER LANDING, FMC'S RECOVERED AFTER APPROX 1 MINUTE LATER DURING TAXI IN. "FMC DISAGREE" MSG DISPLAYED. GROUNDED - YES. FOUND PGM, PROGRAM FAULT. NO ACTION REQUIRED. LEFT AND RIGHT FMC OPS CHECK GOOD.
